Jump to content

Photo

Male 28


1 reply to this topic

#1 Bill1985

Bill1985

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Gender:Male
  • Interests:Hunting and cars/trucks
  • Joined: 24-July 14

Posted 24 July 2014 - 01:14 PM

Hello Im 28 year old male that has always had slight acne but last year I had spinal fusion and was put on Gabapentin for the nerve pain and seems like ever since my acne has got 2 times as bad. Did some research and looks like gabapentin does cause acne with some people but my back doctor says that he is unaware of it causing acne. Being it has really helped my nerve pain he says to just keep taking it. I asked for something diff that would help nerve pain but he wants me to stay on gabapentin . Anyone else have any information about gabapentin being linked to acne ? I take 900 mg a day . Thanks



#2 mrsrobinson

mrsrobinson

    Member

  • Site Watch
  • Posts & Likes
    Posts: 661
    Likes: 133
About Me
  • Gender:Female
  • Location:New York
  • Joined: 22-December 09

Posted 04 August 2014 - 07:43 PM

wondering the same thing....a friend is just starting up, at 600 mg....I'll keep you posted!  Figures, helps one thing and makes another thing worse.

 

How are things going for you, any better?






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users